×

Found 97 Documents (Results 1–97)

100
MathJax

Hyperbolic conservation laws in continuum physics. 4th edition. (English) Zbl 1364.35003

Grundlehren der Mathematischen Wissenschaften 325. Berlin: Springer (ISBN 978-3-662-49449-3/hbk; 978-3-662-49451-6/ebook). xxxviii, 826 p. (2016).
MSC:  35-02 35L65 35L67
PDF BibTeX XML Cite
Full Text: DOI

Transonic flows and isometric embeddings. (English) Zbl 1245.35092

Bressan, Alberto (ed.) et al., Nonlinear conservation laws and applications. Proceedings of the summer program, IMA, Minneapolis, MN, USA, July 13–31, 2009. New York, NY: Springer (ISBN 978-1-4419-9553-7; 978-1-4419-9554-4/ebook). The IMA Volumes in Mathematics and its Applications 153, 257-266 (2011).
PDF BibTeX XML Cite
Full Text: DOI

Conservation laws: transonic flow and differential geometry. (English) Zbl 1191.35173

Tadmor, Eitan (ed.) et al., Hyperbolic problems. Theory, numerics and applications. Plenary and invited talks. Proceedings of the 12th international conference on hyperbolic problems, June 9–13, 2008. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4729-9/hbk; 978-0-8218-4728-2/2-vol. set). Proceedings of Symposia in Applied Mathematics 67, Part 1, 217-226 (2009).
PDF BibTeX XML Cite

Existence of entropy solutions for the compressible Euler equations. (English) Zbl 0926.35109

Fey, Michael (ed.) et al., Hyperbolic problems: Theory, numerics, applications. Proceedings of the 7th international conference, Zürich, Switzerland, February 1998. Vol. II. Basel: Birkhäuser. ISNM, Int. Ser. Numer. Math. 130, 599-607 (1999).
MSC:  35Q05 76N10 35Q35
PDF BibTeX XML Cite

An introduction to nonclassical shocks of systems of conservation laws. (English) Zbl 0929.35088

Kröner, Dietmar (ed.) et al., An introduction to recent developments in theory and numerics for conservation laws. Proceedings of the international school, Freiburg/ Littenweiler, Germany, October 20–24, 1997. Berlin: Springer. Lect. Notes Comput. Sci. Eng. 5, 28-72 (1999).
MSC:  35L65 35L67 65M06
PDF BibTeX XML Cite

Existence theorem for nonlinear equations of thermoelasticity with large data. (Ein Existenzsatz für nichtlineare Thermoelastizitätsgleichungen zu großen Daten.) (German) Zbl 0901.35102

Darmstadt: Univ. Darmstadt, Fakultät für Mathematik und Informatik, 76 S. (1997).
MSC:  35Q72 74A15 35D05
PDF BibTeX XML Cite

Existence and convergence of solutions to higher order generalized KdV-Burgers equations. (English) Zbl 0891.35143

Ding, Xiaxi (ed.) et al., Nonlinear evolutionary partial differential equations. Proceedings of the international conference, Beijing, China, June 21–25, 1993. Providence, RI: American Mathematical Society. AMS/IP Stud. Adv. Math. 3, 619-623 (1997).
MSC:  35Q53 35A05
PDF BibTeX XML Cite

A study of the global weak solution for the isentropic equations of a polytropic gas. (English) Zbl 0884.35092

Ding, Xiaxi (ed.) et al., Nonlinear evolutionary partial differential equations. Proceedings of the international conference, Beijing, China, June 21–25, 1993. Providence, RI: American Mathematical Society. AMS/IP Stud. Adv. Math. 3, 261-270 (1997).
Reviewer: Th.Sonar (Hamburg)
MSC:  35L65
PDF BibTeX XML Cite

The interaction of shock waves in hyperbolic systems in conservation form and a system from the elasticity theory. (Interaktion von Schockwellen bei hyperbolischen Systemen in Erhaltungsform und ein System aus der Elastizitätstheorie.) (German) Zbl 0852.35091

Berichte aus der Mathematik. Aachen: Shaker. 126 S. (Univ. Hamburg) (1994).
Reviewer: H.Lange (Köln)
MSC:  35L65 35L67
PDF BibTeX XML Cite

The method of compensated compactness applied to the analysis of one- dimensional gasdynamics equations. (English. Russian original) Zbl 0618.35071

Mosc. Univ. Math. Bull. 41, No. 4, 36-44 (1986); translation from Vestn. Mosk. Univ., Ser. I 1986, No. 4, 31-38 (1986).
Reviewer: G.Popov
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification